# SDR GTIA2024062938200

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 18,369 hours, 8,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door
- Part time: 18,369 hours, 8,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN AFT WET AREA R2 DOOR SILL BEAM HAS LIGHT CORROSION AROUND FASTENER HOLE RAF-01 CREATED -ACCOMPLISHED REPAIR ON HAECO S/O 12202 OPS 26308-CAT A REPAIR NO RE-INSPECT
